Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Notes on orthogonal polynomials in two variables

Author: Heinrich Larcher
Journal: Proc. Amer. Math. Soc. 10 (1959), 417-423
MSC: Primary 41.00
MathSciNet review: 0119006
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Wolfgang Gröbner, Über die Konstruktion von Systemen orthogonaler Polynome in ein- une zwei-dimensionalen Bereichen, Monatsh. Math. 52 (1948), 38–54 (German). MR 0023957 (9,430b)
  • [2] F. Didon, Développements sur certaines séries de polynômes à un nombre quelconque de variables, Ann. Sci. École Norm. Sup. 7 (1870), 247–268 (French). MR 1508575

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00

Additional Information

PII: S 0002-9939(1959)0119006-1
Article copyright: © Copyright 1959 American Mathematical Society